# SDR ASAA2012062092388

- Difficulty date: June 2, 2012
- Submitted: June 22, 2012
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 17,923 hours, 5,711 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 4990 · APU Oil System
- Part: Warning Light
- Condition: False Activation
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

BLUE MAINT LIGHT FOR APU ILLUMINATED AFTER APU START AND REMAINED ON.  ACFT GROUNDED.  CHECKED APU OIL QUANITY IAW AMM 12-13-31.  OIL QUANTITY CHECKED GOOD. PERFORMED APU BITE CHECK IAW FIM TASK 49-60-810-801.  NO CURRENT FAULT FOUND. RESTARTED APU MAINT LIGHT EXTINGUISHED.  ACCOMPLISHED FIM 49-60-801.  NO FAULTS. STARTED APU.  OPS CHECKED GOOD.
